# SDR 08FDEA01675

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: ASL00402
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD CORE COWL FWD CHAFE STRIP IS WORN IN SEVERAL PLACES. REMOVED THE ASL 0040-2N ADAPTER IAW SRM 51-35-01;  VOL II.   DRILLED AND   LOCATED NEW ASL 0040-2N ADAPTER IAW SRM 51-35-01;  VOL II AND DWG ASL 0040  REV J.   INSTALLED NEW ASL 0040-2N ADAPTER IAW SRM 51-35-01;  VOL II AND DWG ASL 0040, REV J.
